MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HOMECHOICE LOW RECIRCULATION VOLUME APD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION HOMECHOICE LOW RECIRCULATION VOLUME APD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C8302C
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient line cap (pull ring) of six (6) homechoice low recirculation volume apd set with cassettes had come loose while in the packaging.This was observed before use of the devices for peritoneal dialysis (pd) therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The actual devices were not available; however two (2) photographs of the sample were provided for evaluation.The photographs were visually inspected and the patient connectors on two samples were without a clear pull ring cap.The clear cap was loose inside the over pouch on one set; however, due to a photo only evaluation, the sample analysis was unable to determine if the other caps were loose inside the over pouch.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: three (3) samples were received for evaluation.A visual inspection with the naked eye noted one sample had a loose clear cap to the patient connector inside one closed pouch and two samples in open pouches were not positioned on the patient connectors or loose inside the open pouches.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information /correction h10: three actual samples were received for evaluation; the other three (3) samples were not received and therefore could not be evaluated.Correction: two (2) of the three samples were received in open pouches and the clear caps of these (2) samples were not positioned on the patient connectors.Remove statement: ¿or loose inside the open pouches¿ as previously reported.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE LOW RECIRCULATION VOLUME APD SET WITH CASSETTE
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17682905
Report Number1416980-2023-04454
Device Sequence Number6246723
Product Code FKX
UDI-Device Identifier00085412087405
UDI-Public(01)00085412087405
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K012988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5C8302C
Device Lot NumberH22F10026
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer10/13/2023
11/02/2023
01/30/2024
01/30/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/20/2023
11/22/2023
01/30/2024
01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown